# SDR DHL9770127C

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER FLANGE OF FLOORBEAM AT BS 344 HAS CORROSION ON UPPER AND LOWER SURFACE AROUND FASTENER HOLES FROM LBL 65 TO RBL 20.  REPLACED T-CAP OF FLOORBEAM BS 344 FROM LBL 65 TO RBL 65 PER SRM 51-30-2, N/R3618.
